# SDR CA070104001

- Difficulty date: December 24, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932200
- Part serial: 02071H1575
- Condition: Unknown
- Location: Cockpit
- Part time: 11,983 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE REPLACED SIDE WINDOW. (TC NR 20070104001)
